English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Observational signatures of linear warps in circumbinary discs

MPS-Authors
/persons/resource/persons194775

Facchini,  Stefano
Infrared and Submillimeter Astronomy, MPI for Extraterrestrial Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Juhász, A., & Facchini, S. (2017). Observational signatures of linear warps in circumbinary discs. Monthly Notices of the Royal Astronomical Society, 466(4), 4053-4073. doi:10.1093/mnras/stw3389.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002D-BC99-5
Abstract
There is no abstract available